# SDR SIMA3001

- Difficulty date: October 26, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 1005383400
- Part serial: 475
- Condition: Inoperative
- Location: Hydraulic Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5305 - AFTER TAKEOFF, GEAR INTRANSIT LIGHT WOULD NOT GO OUT.  FOLLOWED AOM PROCEDURES RETURNED LANDING WITH NORMAL GEAR DOWN INDICATIONS.  S/D MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW ATR MM.  OPS AND LEAK CHECK WAS SATISFACTORY.  AIRCRAFT PASSED FUNCTIONAL CHECK FLIGHT AND WAS RETURNED TO SERVCE.  (M)
